File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On Ritt's factorization of polynomials

TitleOn Ritt's factorization of polynomials
Authors
Issue Date2000
PublisherOxford University Press.
Citation
Journal Of The London Mathematical Society, 2000, v. 62 n. 1, p. 127-138 How to Cite?
AbstractRitt has shown that any complex polynomial p can be written as the composition of polynomials p1, . . . , pm, where each pj, is prime in the sense that it cannot be written as a non-trivial composition of polynomials. The factors pj are not unique but the number m of them is, as is the set of the degrees of the pj. The paper extends Ritt's theory and, in particular, a third invariant of the decomposition is introduced.
Persistent Identifierhttp://hdl.handle.net/10722/75226
ISSN
2015 Impact Factor: 0.872
2015 SCImago Journal Rankings: 1.713
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorBeardon, AFen_HK
dc.contributor.authorNg, TWen_HK
dc.date.accessioned2010-09-06T07:09:08Z-
dc.date.available2010-09-06T07:09:08Z-
dc.date.issued2000en_HK
dc.identifier.citationJournal Of The London Mathematical Society, 2000, v. 62 n. 1, p. 127-138en_HK
dc.identifier.issn0024-6107en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75226-
dc.description.abstractRitt has shown that any complex polynomial p can be written as the composition of polynomials p1, . . . , pm, where each pj, is prime in the sense that it cannot be written as a non-trivial composition of polynomials. The factors pj are not unique but the number m of them is, as is the set of the degrees of the pj. The paper extends Ritt's theory and, in particular, a third invariant of the decomposition is introduced.en_HK
dc.languageengen_HK
dc.publisherOxford University Press.en_HK
dc.relation.ispartofJournal of the London Mathematical Societyen_HK
dc.rightsJournal of London Mathematical Society. Copyright © Oxford University Press.en_HK
dc.titleOn Ritt's factorization of polynomialsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0024-6107&volume=62&spage=127&epage=138&date=2000&atitle=On+Ritt%27s+factorization+of+polynomialsen_HK
dc.identifier.emailNg, TW:ntw@maths.hku.hken_HK
dc.identifier.authorityNg, TW=rp00768en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1112/S0024610700001046-
dc.identifier.scopuseid_2-s2.0-0039604419en_HK
dc.identifier.hkuros63216en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0039604419&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume62en_HK
dc.identifier.issue1en_HK
dc.identifier.spage127en_HK
dc.identifier.epage138en_HK
dc.identifier.isiWOS:000089649600011-
dc.publisher.placeUnited Kingdomen_HK
dc.identifier.scopusauthoridBeardon, AF=7003490709en_HK
dc.identifier.scopusauthoridNg, TW=7402229732en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats